# SDR 07FDEA00279

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: A53973085210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION SPOTS ON AFT CARGO DOOR SILL BEAM A539-73085-210 BETWEEN C 59-63 REPAIR WAS PERFORMED IAW RAS/DATLS/0003479/2006 ISS.A (FLANGE REPAIR AND CORROSION REWORK), APPROVED BY EA 6-5317-103384.
